advertisement
Question
Posted by: Eugene | 2011/02/16

Update on burning skin

Hi doc

Just an update on my post previously about my burning skin. I went to see my GP and he did a lot of bloodwork to check for certain conditions (including food allergies).

I mentioned the Neurontin to him and that I did not want to increase the Rivotril (I take 0.5mg twice a day). He gave me a script for 100mg 3 times a day. (I''m starting off with 100mg per day for a few days and will titrate). It definitely seems to work for the strange skin sensations, so I''m glad. I have interstitial cystitis too, and I think it MIGHT affect my bladder but I''ll be monitoring it.

An interesting observation I made. For the past week or so (actually since the skin burning returned) I noticed that when I take my dose of 50mg trepeline, I have areas on my skin where I can definitely feel a paresthesia...during the day this sensation is not there, but about 40 mins after the trepeline, the sensation starts. I don''t want to self medicate, but is it possible that the trepeline could be worsening the skin sensations (I have been on trepeline for about 2.5 years and when I started it it did the same thing). I''m thinking of taking 25mg for a few nights and see if the sensations subside?

Does any of this make sense to you? I made an appointment with a pain specialist and will be seeing him in about two weeks).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I got a bit terrified there, where for a moment it looked as though you had switched from 0,5 mg of Rivotril twice a day to 100 3 times a day, from which you might never awake. But I gather its the Neurontin that's at the latter dose. Whew ! I'm delighted to hear that the Neurontin seems to be helping relieve those unpleasant skin sensations. Excellent !
I'd be surprised if trepiline caused such problems, as in quite a few people it helps to relieve them.
I'll be interested to hear what the pain specialist has to say. And you sound a bit more positive again, and that's great

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/02/16

I got a bit terrified there, where for a moment it looked as though you had switched from 0,5 mg of Rivotril twice a day to 100 3 times a day, from which you might never awake. But I gather its the Neurontin that's at the latter dose. Whew ! I'm delighted to hear that the Neurontin seems to be helping relieve those unpleasant skin sensations. Excellent !
I'd be surprised if trepiline caused such problems, as in quite a few people it helps to relieve them.
I'll be interested to hear what the pain specialist has to say. And you sound a bit more positive again, and that's great

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement